# SDR YENA20160422351

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 26,278 hours, 16,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002227
- Condition: Failed
- Location: Emergency Lights
- Part time: 26,767 hours, 16,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AISLE STAY ON EVEN WITH ACFT POWDERED DOWN AND WITH THE EMERGENCY LIGHT SWITCH IN THE OFF POSITION;  FOUND EMERGENCY BATTERY FAULTED LOCATED ABOVE R1 DOOR.  R & R IAW AMM 33-50-01.
